# SDR SWAA950708

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT THE FOLLOWING AREAS, BETWEEN BS 363 TO 420, S21 TO 22R, BS 919, S18R, BETWEEN BS 911 TO 920, S23 TO 25R, BS 944, S23 TO 24R, BS 925, S25 TO 26R, BS 369 TO 379, S4L, BS 373, S4 TO 5L, BETWEEN BS 321 TO 334, S22 TO 24R, BS 1040, RBL 3, WL 148, BS 960, S21 TO 22R, BS 342, BETWEEN 23 TO 24R, BS 929, BETWEEN 24 TO 25L AND BS 911, S21 TO 22R.  REPAIRED ALL PER BOEING SRM.
